THE MAXIMUM PRINCIPLE IN THE THEORY OF OPTIMAL PROCESSES INVOLVING DELAY

被引:0
作者
KHARATISHVILI, GL
机构
来源
DOKLADY AKADEMII NAUK SSSR | 1961年 / 136卷 / 01期
关键词
D O I
暂无
中图分类号
O [数理科学和化学]; P [天文学、地球科学]; Q [生物科学]; N [自然科学总论];
学科分类号
07 ; 0710 ; 09 ;
摘要
引用
收藏
页码:39 / +
页数:1
相关论文
共 50 条
[41]   Pontryagin's maximum principle of optimal control problems with time-delay [J].
Bokov G.V. .
Journal of Mathematical Sciences, 2011, 172 (5) :623-634
[42]   On the Maximum Principle for Optimal Control Problems of Stochastic Volterra Integral Equations with Delay [J].
Yushi Hamaguchi .
Applied Mathematics & Optimization, 2023, 87
[43]   A maximum principle for discrete-time stochastic optimal control problem with delay [J].
Dong, Bozhang ;
Nie, Tianyang ;
Wu, Zhen .
SYSTEMS & CONTROL LETTERS, 2023, 181
[44]   ON THE THEORY OF MAXIMUM PRINCIPLE IN THE PROBLEMS OF OPTIMAL-CONTROL WITH PHASE CONSTRAINTS [J].
ARUTIUNOV, AV .
DOKLADY AKADEMII NAUK SSSR, 1989, 304 (01) :11-14
[45]   PRINCIPLE OF ENTROPY MAXIMUM OF STATIONARY SYSTEMS IN THEORY OF NONEQUILIBRIUM SCALAR PROCESSES [J].
BAKHAREV.IF .
ZHURNAL FIZICHESKOI KHIMII, 1973, 47 (11) :2928-2930
[46]   Stochastic maximum principle for SPDEs with delay [J].
Guatteri, Giuseppina ;
Masiero, Federica ;
Orrieri, Carlo .
STOCHASTIC PROCESSES AND THEIR APPLICATIONS, 2017, 127 (07) :2396-2427
[47]   THE MAXIMUM PRINCIPLE FOR A MINIMAX PROBLEM WITH DELAY [J].
GOMES, HA .
VESTNIK MOSKOVSKOGO UNIVERSITETA SERIYA 1 MATEMATIKA MEKHANIKA, 1981, (06) :76-81
[48]   DISCRETE PRINCIPLE OF THE MAXIMUM FOR THE DELAY SYSTEMS [J].
TRUBNIC, RL .
IZVESTIYA AKADEMII NAUK AZERBAIDZHANSKOI SSR SERIYA FIZIKO-TEKHNICHESKIKH I MATEMATICHESKIKH NAUK, 1978, (06) :20-25
[49]   The stochastic maximum principle for jump-diffusion optimal control problems of delay systems involving continuous and impulse controls and its applications to finance [J].
Li, Cailing .
PROCEEDINGS OF THE 2019 31ST CHINESE CONTROL AND DECISION CONFERENCE (CCDC 2019), 2019, :5334-5339
[50]   General maximum principle for optimal control problems of stochastic systems with delay: an Ekeland's variational principle method [J].
Zhang, Qixia .
INTERNATIONAL JOURNAL OF CONTROL, 2025,